crs: A PACKAGE FOR NONPARAMETRIC SPLINE ESTIMATION IN R
Anson Ho (),
Kim Huynh and
David T. Jacho‐ChÁvez
Authors registered in the RePEc Author Service: David Tomás Jacho-Chávez
Journal of Applied Econometrics, 2014, vol. 29, issue 2, 348-352
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:japmet:v:29:y:2014:i:2:p:348-352
Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252
Access Statistics for this article
Journal of Applied Econometrics is currently edited by M. Hashem Pesaran
More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().